Electron. J. Diff. Equ., Vol. 2010(2010), No. 148, pp. 1-8.

An iteration method for controllability of semilinear parabolic equations

Bo Sun

We present a method based on Picard's idea to construct a sequence of controls and a sequence of solutions of linearized systems such that their limits form a solution to the control problem. By doing this, we simplified the works in the references, and deduced the controllability for semilinear coupled parabolic systems.

Submitted May 30, 2010. Published October 20, 2010.
Math Subject Classifications: 35K61, 93B05.
Key Words: Semilinear; parabolic equation; controllability; iteration method; coupled systems

Show me the PDF file (208 KB), TEX file, and other files for this article.

Bo Sun
College of Mathematics and Computers
Changsha University of Science and Technology
Changsha, Hunan, China
email: sunbo52002@yahoo.com.cn

Return to the EJDE web page